×

A note on robust disturbance-rejection problems for infinite-dimensional systems. (English) Zbl 0902.93013

Summary: For infinite-dimensional systems characterized by unknown and unbounded system operators, some sufficient conditions for robust disturbance-rejection problems to be solvable are studied in the framework of the so-called geometric approach.

MSC:

93B27 Geometric methods
93C25 Control/observation systems in abstract spaces
93C73 Perturbations in control/observation systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Curtain, R. F., \((C,A,B)\)-pairs in infinite dimensions, Systems Control Lett., 5, 59-65 (1984) · Zbl 0553.93037
[2] Ghosh, B. K., A geometric approach to simultaneous system design: parameter insensitive disturbance decoupling by state and output feedback, (Byrnes, C. I.; Lindquist, A., Modeling, Identification and Robust Control (1986), North-Holland: North-Holland Amsterdam), 476-484 · Zbl 0607.93015
[3] Hille, E.; Phillips, R. S., Functional Analysis and Semigroups (1957), American Mathematical Society: American Mathematical Society Providence, RI · Zbl 0078.10004
[4] Otsuka, N.; Inaba, H., Parameter insensitive disturbance-rejection for infinite-dimensional systems, IMA J. Math. Control Inform., 14, 401-413 (1997) · Zbl 0897.93035
[5] N. Otsuka, H. Inaba et al., Parameter insensitive disturbance-rejection problem with incomplete-state feedback, IEICE Trans. Fundam. Electronics, Commun. and Comput. Sci., Vol. E78-A, 1995, pp. 1589-1594.; N. Otsuka, H. Inaba et al., Parameter insensitive disturbance-rejection problem with incomplete-state feedback, IEICE Trans. Fundam. Electronics, Commun. and Comput. Sci., Vol. E78-A, 1995, pp. 1589-1594.
[6] H. Zwart, Geometric Theory for Infinite Dimensional Systems, Lecture Notes in Control and Information Sciences, vol. 115, Springer, New York, 1988.; H. Zwart, Geometric Theory for Infinite Dimensional Systems, Lecture Notes in Control and Information Sciences, vol. 115, Springer, New York, 1988. · Zbl 0656.93039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.